# SDR SWAA2020080305127

- Difficulty date: July 30, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 44,446 hours, 26,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 33500005
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 EACH EMERGENCY LIGHTING BATTERY PACKS FAIL CAPACITY TEST. / REMOVED AND REPLACED 1 EACH EMERGENCY LIGHTING BATTERY PACK AT LOCATION M16072 PER AMM 33-51-06 AND ENG DWG 33500005.
